Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On Liouville's function


Author: R. Sherman Lehman
Journal: Math. Comp. 14 (1960), 311-320
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0025-5718-1960-0120198-5
MathSciNet review: 0120198
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Y. Fawaz, ``The explicit formula for $ {L_0}(x)$,'' Proc., London Math. Soc., v. 1, s. 3, 1951, p. 86-103. MR 0043841 (13:327c)
  • [2] A. Y. Fawaz, ``On an unsolved problem in the analytic theory of numbers,'' Quart. Jn. of Math., v. 3, 1952, p. 282-295. MR 0051857 (14:537a)
  • [3] C. B. Haselgrove, ``A disproof of a conjecture of Pólya,'' Mathematika, v. 5, 1958, p. 141-145. MR 0104638 (21:3391)
  • [4] A. E. Ingham, The Distribution of Prime Numbers, Cambridge University Press, Cambridge, 1932. MR 1074573 (91f:11064)
  • [5] A. E. Ingham, ``On two conjectures in the theory of numbers,'' Am. Jn. of Math., v. 64, 1942, p. 313-319. MR 0006202 (3:271c)
  • [6] G. Pólya, ``Verschiedene Bemerkungen zur Zahlentheorie,'' Jahresbericht, Deutsch. Math. Verein., v. 28, 1919, p. 31-40.
  • [7] R. Daublesky von Sterneck, ``Die zahlentheoretische Funktion $ \sigma (n)$ bis zur Grenze 5000000,'' Wiener Sitzungsberichte, v. 121:IIa, 1912, p. 1083-1096.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1960-0120198-5
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society